Not resolved
2.7
Details
Customer service
Discounts and Special Offers
Diversity of Products or Services
Insurance Plans Acceptance
Staff
Turnaround Time
Website
1 comment

I picked up a refill at Walgreens Destin Commons.When I opened the pills, the pills were not the same ones as I have been taking.

I called pharmacy and they said they were out of the refill I usually used and they substituted it for a brand from a different manufacturer. The pharmacy person stated that it was the same and to go ahead and take them. When I did, it gave me severe diarrhea. I tried to take them back and get the ones from the original manufacturer and the pharmacy person said they did not take them back, even though I explained they caused me problems and were not the same.

I ordered another prescription from the original manufacturer, and your pharmacy wants to charge me over $100. My co-pay is only $15. This is wrong. I have been a customer of yours for over 44 years and this episode is making me rethink my loyalty.

Please help.

Phillip Wilcox

wilcoxphil@aol.com

This reviewer shared experience about "wrong mfg." and wants this business to have the product delivered. The author is overall dissatisfied with Walgreens. The most disappointing about walgreens pills from Walgreens was pharmacy and would not accept return , but reviewer liked walgreens is fine. Reviewer wants customer support to reach out to him or her ASAP for further discussion of this matter.

Also, you can continue reading comments about Walgreens.

Check out the best and the worst companies in Drug Stores and Drugs category for more informed decision or compare Walgreens to other companies on our site.

Had an Experience with Walgreens?

Write a review

Comments

Terms of Service
Post Comment
Cancel
LadyScot
#1136101

Most drugs in this country have multiple manufacturers.It keeps the costs of commonly used drugs affordable.

You could have had a reaction to an ingredient in the new manufacturer.

Or you could have a bug and got the poops at the same time you took the medication. It could possibly be coincidence.

Just ask who the manufacturer is, or look it up, and you can read the ingredient list.

Odds are, poops are a side effect of the drug in question, and you just got lucky until now, as one of the *** ingredients could be a bit more in the new pills.

You May Also Like